# SDR SWAA2024112751748

- Difficulty date: October 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 694 AND LBL 1 CENTER SECTION 2024-672049<[01] REPLACED ANGLE FLOOR STRUCTURE BS 694 AND LBL 1 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DRAWING 273A9110 SHEET: 6 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED ANGLE FLOOR STRUCTURE BS 694 AND LBL 1 CENTER SECTION IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DRAWING 273A9110 SHEET: 6 REV: A. SEE INDIVIDUAL SIGN OFFS BELOW  CERTIFICATED AS RII
